Yes it's ok. I've asked the same question. Both drugs are basically for the same thing but they affect different nerves.
I took Lyrica and Cymbalta together and what a mess it put me in. The side effects doubled (at least) for me. I put on over 60 pounds and I sweat horribly even in the winter time. My hair was falling out, my eyesight kept getting worse and I experienced hearing loss. I developed an itch that almost drove me crazy. My once perfect teeth started falling out, breaking off at the gum and I have many cavities now. I was so sleepy that for months I couldn’t even get out of bed. I had no sex drive and I couldn’t have an orgasm no matter how hard my husband tried. There is more; but I think whoever is reading this gets the idea. I am now divorced and I blame it on these drugs and what they did to me. I am off Lyrica and I’m tapering slowly off Cymbalta now. I can’t wait to get these poisons (IMO) out of my body. I’m not saying that this all will happen to you; but please do all the research you can on these medications. Take care
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 May 2011 • 4 answers
Updated 17 Feb 2019 • 21 answers
Updated 25 Oct 2013 • 5 answers
Updated 5 Jul 2017 • 3 answers
Updated 26 Mar 2019 • 3 answers